# SDR SIMA200207806

- Difficulty date: February 25, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  LEFT SILL CORRODED BETWEEN FRAMES 19 AND 21.  BLENDED CORROSION, FOUND TO BE ACCEPTED AS IS IAW EMB GST-0714/02.  RETREATED AREA IAW EMB145 CPM 51-21-04, 51-21-05, 51-21-06.  (M)
